# SDR 07FDEA01065

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INSIDE FUSE, FS 47, BETWEEN STR 12L AND 13L GOUGED FRAME.  COMPLIED WITH FEDEX EA NR 6-5310-105186 TITLE FUSELAGE, MINOR NICKS IN FRAME 47   STRINGER 12L-13L AND 12R - 13R REPAIR, BLENDED 2 AREAS WITH A MAXIMUM DEPTH OF .077 ON THE INBD CORNER AS NOTED IN FIGURE 1 ARE STRUCTURALLY ACCEPTABLE PROVIDED A MIN 63 MICRO INCH FINISH IS MAINTAINED, TOUCH UP ALODINE AND FR PRIMER PER SRM CHAPTER 51.
